# SDR DALA1245990914

- Difficulty date: August 15, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM STA 1309 HAS CORROSION AND ELONGATED FASTENER HOLES AT LBL 18 AND RBL 18.  REPAIRED IAW MD-88 SRM 51-70-5.
